# SDR YENA2025021100145

- Difficulty date: February 4, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N973JT
- Make and model: Airbus A321-231
- Aircraft serial: 08581
- Aircraft time: 21,891 hours, 6,974 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#780, MBJ-JFK. 'LANDING GEAR WOULD NOT EXTEND. MAN LANDING GEAR EXT. PROC. APPLIED; ACCOMPLISHED OPS TEST OF LANDING GEAR RETRACTION SYSTEM (6) TIMES ON L/P 4187530-2 (EXTENDED AND RETRACTED LANDING GEAR 6 TIMES. COULD NOT DUPLICATE FAULT IAW AMM 32-30-00. REQUIRES FURTHER T/S). REPLACED SAFETY VALVE (49GA) AND RELAY (62GA) PRECAUTIONARY ON L/P 4107537-1 AND -2. NO FAULTS / MSGS NOTED. A/C OK FOR SVC.  OPEN
